MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection

BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection
Model Number H749201001900
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter facility name: beijing temple of heaven hospital, capital university of medical sciences.E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that filter was difficult to recapture requiring additional intervention.A 190 cm filter wire ez was selected for use in a carotid artery.During the procedure, it was difficult to withdraw the filter wire, and it was difficult to put it into the recovery sheath.The resistance was obvious, so the filter wire was put into the recovery sheath with the cooperation of the non- boston scientific middle catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.The patient was stable post procedure.

Brand Name
FilterWire EZ?
Common Device Name
temporary coronary saphenous vein bypass graft for embolic protection
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25892739
Report Number2124215-2026-39111
Device Sequence Number10017314
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270313(10)36063128
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0036063128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight158 LB